Class number calculation of a quartic field from the elliptic unit
Acta Arithmetica, Tome 45 (1985) no. 3, pp. 215-227
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_45_3_215_227,
author = {Ken Nakamula},
title = {Class number calculation of a quartic field from the elliptic unit},
journal = {Acta Arithmetica},
pages = {215--227},
year = {1985},
volume = {45},
number = {3},
doi = {10.4064/aa-45-3-215-227},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-45-3-215-227/}
}
TY - JOUR AU - Ken Nakamula TI - Class number calculation of a quartic field from the elliptic unit JO - Acta Arithmetica PY - 1985 SP - 215 EP - 227 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-45-3-215-227/ DO - 10.4064/aa-45-3-215-227 LA - en ID - 10_4064_aa_45_3_215_227 ER -
Ken Nakamula. Class number calculation of a quartic field from the elliptic unit. Acta Arithmetica, Tome 45 (1985) no. 3, pp. 215-227. doi: 10.4064/aa-45-3-215-227
Cité par Sources :